MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL HINGE BASE W/ ROTATIONAL STOP PIN; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL HINGE BASE W/ ROTATIONAL STOP PIN; KNEE COMPONENT
Model Number 25002100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent a revision surgery due to the hinge component fracturing.Additional information received on 09/16/2020 : adding product information.
 
Additional Manufacturer Narrative
Reason for voided: guardian component is not reportable by microport orthopedics.
 
Additional Manufacturer Narrative
There was an error found in the assessment of the reportability of this event.Updated implantation date and evaluation codes.

Brand Name
GUARDIAN TIBIAL HINGE BASE W/ ROTATIONAL STOP PIN
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10656239
Report Number3010536692-2020-00638
Device Sequence Number14257867
Product Code JDI
UDI-Device IdentifierM684250021001
UDI-PublicM684250021001
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25002100
Device Catalogue Number25002100
Device Lot Number1519850
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer09/15/2020
09/15/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date11/27/2020
03/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR